Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (7099 KB) | Table of Contents | PRIMS summary
Volume 23, Issue 2, 1987, pp. 345–407
DOI: 10.2977/prims/1195176545

The Poincaré Lemma for Variations of Polarized Hodge Structure

Masaki Kashiwara[1] and Takahiro Kawai[2]

(1) Department of Mathematics, Kyoto University, 606-8502, KYOTO, JAPAN
(2) Research Institute for Mathematical Sciences, Kyoto University, 606-8502, KYOTO, JAPAN

No abstract available for this article.

No keywords available for this article.

Kashiwara Masaki, Kawai Takahiro: The Poincaré Lemma for Variations of Polarized Hodge Structure. Publ. Res. Inst. Math. Sci. 23 (1987), 345-407. doi: 10.2977/prims/1195176545